MAUDE Adverse Event Report: K2M, INC. CASCADIA AN Lordotic-Oblique Inserter 10 mm; Intervertebral Fusion Device With Bone Graft, Lumbar

K2M, INC. CASCADIA AN Lordotic-Oblique Inserter 10 mm; Intervertebral Fusion Device With Bone Graft, Lumbar
Model Number AN LORDOTIC-OBLIQUE INSERTER
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a cascadia an lordotic-oblique inserter fractured intra-operatively.The procedure was completed with no surgical delay and no adverse consequence to the patient.

Brand Name
CASCADIA AN Lordotic-Oblique Inserter 10 mm
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25615620
Report Number3004774118-2026-00160
Device Sequence Number18751498
Product Code MAX
UDI-Device Identifier10888857270107
UDI-Public(01)10888857270107(11)210107(10)NPVH
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAN LORDOTIC-OBLIQUE INSERTER
Device Catalogue Number6101-90167
Device Lot NumberNPVH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown